Alert archive / New Mexico / Wind Advisories in 2022
Wind Advisory 18, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Mar 5, 2022, 2:05 PM MST for 16 counties in New Mexico. It took effect at Mar 6, 2022, 8:00 AM MST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2022, 2:05 PM MST (21:05 UTC)
- In effect from
- Mar 6, 2022, 8:00 AM MST
- Expired
- Mar 6, 2022, 6:00 PM MST
- In force
- 10 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Catron County, NM, Chaves County, NM, Cibola County, NM, Curry County, NM, De Baca County, NM, Guadalupe County, NM, Lincoln County, NM, Quay County, NM, Roosevelt County, NM, San Miguel County, NM, Sandoval County, NM, Santa Fe County, NM, Socorro County, NM, Torrance County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 125 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.1 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2915 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
029 WWUS75 KABQ 052105 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 205 PM MST Sat Mar 5 2022 NMZ233-234-061100- /O.CAN.KABQ.WI.Y.0017.000000T0000Z-220306T0100Z/ /O.NEW.KABQ.WI.Y.0018.220306T1800Z-220307T0000Z/ Guadalupe County-Quay County- 205 PM MST Sat Mar 5 2022 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 5 PM MST SUNDAY... ...WIND ADVISORY FOR TODAY IS CANCELLED... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Guadalupe County and Quay County. * WHEN...From 11 AM to 5 PM MST Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong cross winds on area roadways. * ADDITIONAL DETAILS...Areas of blowing dust may reduce visibility in some localized areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ NMZ215-228-229-231-232-052215- /O.CAN.KABQ.WI.Y.0017.000000T0000Z-220306T0100Z/ East Slopes Sangre de Cristo Mountains-Far Northeast Highlands- Northeast Highlands-Harding County-Eastern San Miguel County- 205 PM MST Sat Mar 5 2022 ...WIND ADVISORY IS CANCELLED... Windy conditions will persist into the early evening hours, but below advisory threshold. $$ NMZ226-240-061100- /O.NEW.KABQ.WI.Y.0018.220306T1500Z-220307T0000Z/ South Central Mountains-Southwest Chaves County- 205 PM MST Sat Mar 5 2022 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 5 PM MST SUNDAY... * WHAT...West winds 30 to 35 mph with gusts up to 55 mph expected. * WHERE...South Central Mountains and Southwest Chaves County. * WHEN...From 8 AM to 5 PM MST Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong cross winds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ NMZ220>225-235>239-241-061100- /O.NEW.KABQ.WI.Y.0018.220306T1800Z-220307T0000Z/ Lower Rio Grande Valley-Sandia and Manzano Mountains including Edgewood-Estancia Valley-Central Highlands-South Central Highlands-Upper Tularosa Valley-Curry County-Roosevelt County-De Baca County-Chaves County Plains-Eastern Lincoln County-San Agustin Plains and Adjacent Lowlands- 205 PM MST Sat Mar 5 2022 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 5 PM MST SUNDAY... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of central, east central, and southeast New Mexico. * WHEN...From 11 AM to 5 PM MST Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong cross winds on area roadways. * ADDITIONAL DETAILS...Areas of blowing dust may reduce visibility in some localized areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 11
3 follow-up statements
262 WWUS75 KABQ 060956 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 256 AM MST Sun Mar 6 2022 NMZ219-061800- /O.EXB.KABQ.WI.Y.0018.220306T1500Z-220307T0100Z/ Middle Rio Grande Valley/Albuquerque Metro Area- 256 AM MST Sun Mar 6 2022 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM MST THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Middle Rio Grande Valley including the Albuquerque Metro Area. * WHEN...From 8 AM this morning to 6 PM MST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong cross winds on area roadways. * ADDITIONAL DETAILS...Areas of blowing dust may reduce visibility in some localized areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NMZ233>238-061800- /O.EXT.KABQ.WI.Y.0018.220306T1800Z-220307T0100Z/ Guadalupe County-Quay County-Curry County-Roosevelt County- De Baca County-Chaves County Plains- 256 AM MST Sun Mar 6 2022 ...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of east central, and southeast New Mexico. * WHEN...From 11 AM this morning to 6 PM MST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong cross winds on area roadways. * ADDITIONAL DETAILS...Areas of blowing dust may reduce visibility in some localized areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ NMZ220>226-239>241-061800- /O.EXT.KABQ.WI.Y.0018.220306T1500Z-220307T0100Z/ Lower Rio Grande Valley- Sandia/Manzano Mountains Including Edgewood-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Eastern Lincoln County- Southwest Chaves County-San Agustin Plains and Adjacent Lowlands- 256 AM MST Sun Mar 6 2022 ...WIND ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 6 PM MST THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of central, and southeast New Mexico. * WHEN...From 8 AM this morning to 6 PM MST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong cross winds on area roadways. * ADDITIONAL DETAILS...Areas of blowing dust may reduce visibility in some localized areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$
750 WWUS75 KABQ 061742 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1042 AM MST Sun Mar 6 2022 NMZ233>238-070100- /O.CON.KABQ.WI.Y.0018.220306T1800Z-220307T0100Z/ Guadalupe County-Quay County-Curry County-Roosevelt County- De Baca County-Chaves County Plains- 1042 AM MST Sun Mar 6 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of east central, and southeast New Mexico. * WHEN...Developing early afternoon and continuing to 6 PM MST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong cross winds on area roadways. * ADDITIONAL DETAILS...Areas of blowing dust may reduce visibility in some localized areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ NMZ219>226-239>241-070100- /O.CON.KABQ.WI.Y.0018.000000T0000Z-220307T0100Z/ Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley- Sandia/Manzano Mountains Including Edgewood-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Eastern Lincoln County- Southwest Chaves County-San Agustin Plains and Adjacent Lowlands- 1042 AM MST Sun Mar 6 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of central, and southeast New Mexico. * WHEN...Through 6 PM MST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong cross winds on area roadways. * ADDITIONAL DETAILS...Areas of blowing dust may reduce visibility in some localized areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$
312 WWUS75 KABQ 070045 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 545 PM MST Sun Mar 6 2022 NMZ219>226-233>241-070145- /O.EXP.KABQ.WI.Y.0018.000000T0000Z-220307T0100Z/ Middle Rio Grande Valley including the Albuquerque Metro Area- Lower Rio Grande Valley-Sandia and Manzano Mountains including Edgewood-Estancia Valley-Central Highlands-South Central Highlands-Upper Tularosa Valley-South Central Mountains-Guadalupe County-Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-San Agustin Plains and Adjacent Lowlands- 545 PM MST Sun Mar 6 2022 ...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS EVENING... Winds will continue to decrease through the evening, therefore the Wind Advisory will be allowed to expire. $$ 34
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Mar 5, 10:35 AM MST, 3 hours 30 minutes earlier.
Area forecast discussion, Mar 5, 10:35 AM MST, 3 hours 30 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1035 AM MST Sat Mar 5 2022 .AVIATION... 18Z TAF CYCLE VFR conditions prevail across central/eastern NM, with patches of MVFR cigs holding-on across western NM. Conditions will improve to VFR across all of western NM this afternoon, but deterioration is forecast overnight as an upper low approaches from the west and showers (mostly snow) develop. Best chances for MVFR, or possibly short- lived IFR, conditions will be at KGUP and KFMN early Sunday morning. A backdoor cold front will make southwest progress toward KLVS and KTCC overnight and may bring MVFR cigs to KTCC Sunday morning. The backdoor cold front is forecast to hang-up east of KLVS, but if it progresses further west could bring brief IFR cigs to KLVS early Sunday. Current areas of mountain obscurations will improve this afternoon and then will become more widespread by Sunday morning. Otherwise, gusty SW-W winds will be the rule and will be on the uptrend after the TAF period Sunday. 11 && .PREV DISCUSSION...329 AM MST Sat Mar 5 2022... ...SERIES OF DISTURBANCES TO KEEP THE WEATHER UNSETTLED OVER THE NEXT WEEK... .SYNOPSIS... A series of disturbances will continue to bring cooler temperatures and periods of rain and snow mainly to western and northern areas over the next 7 days. The heaviest and most widespread precipitation looks to occur tonight through Sunday, when a few inches of snow are expected across north central, northwest, and west central areas, except for several inches in the northern mountains, and locally up to a foot on the Brazos Ridge in the Tusas Mountains. Southwest and west winds will also become breezy to windy again today and Sunday when gusts will peak around 50 mph in some areas along and east of the central mountain chain. In addition to the wind, humidities will be low enough for fire weather concerns in some areas today and Sunday. Wind and fire weather concerns may return Wednesday and especially Thursday. && .DISCUSSION... SHORT TERM...(TODAY THROUGH SUNDAY)... An upper low has now moved into CO, and its associated Pacific front has swept through NM. While the tightest gradient aloft and mid level jet are now exiting to the east, strong westerlies aloft will still remain over NM today with the next upper low approaching southern NV late in the day. Orographics on west-facing slopes of the Tusas and surrounding peaks will continue to decrease through the morning, but a few brief showers and perhaps a stray thunderstorm could exploit some instability in north central to northwestern zones into the afternoon. At the surface, a low will redevelop in the far northeast corner of the state this afternoon with the MSLP contours exhibiting a messy orientation across the state as the next upstream low approaches from the west. Still, the overall surface gradient should remain rather strong with widespread breezy to windy conditions developing from mid day through the afternoon. Speeds would likely be strongest in the northeast highlands and adjacent high plains, and some gusts of 45 to 50 mph cannot be ruled out for these zones, so a wind advisory has been issued. In the wake of the Pacific front, temperatures will be notably cooler today (by 10 to 15 degrees in many areas), but eastern zones will still remain above average. The next upper low will move closer to the Four Corners tonight, and as diffluent flow overtakes northwestern NM it will spread light to locally moderate (over the Tusas mountains) snow into the area. The low will fill in some as it treks along the NM-CO border Sunday, dragging more light to moderate precipitation over northern NM zones. Much of the precipitation will fall as snow, given the 500 mb temperatures will be plummeting to a frigid -30 C. The southwesterlies aloft preceding the low will stiffen again tonight, and the mid to upper jet is expected to bisect NM during the day on Sunday with speeds at 300 mb progged to reach 150 kt. This along with a regeneration of a strong surface pressure gradient and another Pacific front will yield yet another windy day for NM, particularly along and south of I-40 where more wind advisories will likely be warranted. 52 LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY)... A weakening upper level low pressure system ejecting northeastward from the Four Corners, and a backdoor cold front advancing southwestward through far northeast NM will spread accumulating snow mainly to Colfax and Union Counties Sunday evening. Combined with snow accumulated earlier on Sunday, Raton pass may top out around 3 inches by late Sunday evening while locations below 7500 feet accumulate up to an inch. After a break in the weather late Sunday night and early Monday morning, another upper level low pressure system is forecast to track slowly southeastward across the forecast area with additional light rain and snow Monday through Tuesday. This one will be fairly weak, and it won't have much moisture with it, but it may produce 1-4 inches of snow accumulation in the northern mountains with lighter amounts up to around 1 inch at lower elevations from Cuba to Dulce. It will be very cold Monday and Tuesday mornings with low temperatures mostly varying from the single digits to the low 20s Fahrenheit. The high temperature Monday and Tuesday afternoons should vary around 6-16 degrees below normal. In between systems on Wednesday, high temperatures are forecast to rebound a few to 14 degrees. However, readings will tumble again Thursday and Friday as yet another upper level trough tracks southeastward across the state with accompanying Pacific and backdoor cold fronts. At this time models are not showing much moisture with the system, but they do indicate light snow with the potential for a few inches mainly along and north of I-40, and possibly several inches in the mountains near the Colorado border. The system is forecast to steer a moderately strong polar jet streak over the state with northwest wind gusts generally in the 30-40 mph range on Thursday. The backdoor cold front may also produce breezy to windy conditions across eastern areas Thursday night. 44 && .FIRE WEATHER... ...RED FLAG WARNING IN EFFECT TODAY FROM NOON UNTIL 6 PM MST FOR THE EASTERN PLAINS OF NEW MEXICO... ...FIRE WEATHER WATCH IN EFFECT SUNDAY FOR PORTIONS OF THE RIO GRANDE VALLEY AND THE EAST CENTRAL PLAINS OF NEW MEXICO... Today’s threat for windy and dry conditions will be focused over the eastern (and especially the northeastern) plains of NM where gusts at the surface could reach 45 to perhaps 50 mph this afternoon. The instability is expected to be somewhat limited today in eastern NM with northeastern areas and especially Union county exhibiting the most unstable conditions where Haines indices are projected to climb to 5 to 6, however it was decided to issue a Red Flag Warning, given the strength of the winds and fine fuel loading. With cooler temperatures having settled into western areas of the state, the critical threat should be suppressed there. On Sunday, temperatures are forecast to cool much more as the next low pressure system and associated Pacific front arrive into northern NM. Despite the cooler temperatures there is still high concern over the strong winds that are projected along and south of I-40. There still appears to be areas of critically low humidity aligned with the strong winds over portions of the lower Rio Grande valley and the plains of De Baca, Curry and Roosevelt counties in east central NM, and a Fire Weather Watch will be issued to account for this. After the passage of the low pressure system on Sunday, a lighter wind field is expected to prevail into Monday. Western zones will attempt to warm a few degrees on Monday, but readings should still remain below average. Into Monday night and Tuesday, another subsequent low pressure system will arrive into NM, bringing more cold air and chances for light precipitation which will help keep critical fire weather at bay. Despite the colder temperatures lingering into late next week, there will be a rising risk for increasing winds again on Wednesday and more-so on Thursday. 52 && .ABQ WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 6 PM MST this evening for the following zones... NMZ215-228-229-231>234. Fire Weather Watch from Sunday afternoon through Sunday evening for the following zones... NMZ106-108. Red Flag Warning until 6 PM MST this evening for the following zones... NMZ104-108. Winter Weather Advisory until 11 AM MST this morning for the following zones... NMZ210. &&
In the hours before
Local storm report, Mar 5, 9:22 AM MST, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
922 AM MST SAT MAR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 AM SNOW 8 SSW SAN MIGUEL 36.87N 106.23W
03/05/2022 E3.0 INCH RIO ARRIBA NM OTHER FEDERAL
SNOTEL - SAN ANTONIO SINK.
&&Local storm report, Mar 5, 9:45 AM MST, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
945 AM MST SAT MAR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 AM SNOW 3 E ANGEL FIRE 36.38N 105.24W
03/05/2022 E4.0 INCH COLFAX NM PUBLIC
0300 AM SNOW 7 E CANJILON 36.50N 106.31W
03/05/2022 E3.0 INCH RIO ARRIBA NM OTHER FEDERAL
0616 AM SNOW RED RIVER 36.71N 105.42W
03/05/2022 E2.0 INCH TAOS NM PUBLIC
0603 AM SNOW 3 NW TRES RITOS 36.16N 105.55W
03/05/2022 E5.0 INCH TAOS NM PUBLIC
&&Local storm report, Mar 5, 10:36 AM MST, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1036 AM MST SAT MAR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 AM SNOW 3 E ANGEL FIRE 36.38N 105.24W
03/05/2022 E4.0 INCH COLFAX NM PUBLIC
0300 AM SNOW 7 E CANJILON 36.50N 106.31W
03/05/2022 E3.0 INCH RIO ARRIBA NM OTHER FEDERAL
0616 AM SNOW RED RIVER 36.71N 105.42W
03/05/2022 E2.0 INCH TAOS NM PUBLIC
0922 AM SNOW 8 SSW SAN MIGUEL 36.87N 106.23W
03/05/2022 E3.0 INCH RIO ARRIBA NM OTHER FEDERAL
SNOTEL - SAN ANTONIO SINK.
0603 AM SNOW 3 NW TRES RITOS 36.16N 105.55W
03/05/2022 E5.0 INCH TAOS NM PUBLIC
&&Local storm report, Mar 5, 10:55 AM MST, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1055 AM MST SAT MAR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW ANGEL FIRE 36.39N 105.28W
03/05/2022 M2.3 INCH COLFAX NM COCORAHS
COCORAHS STATION NM-CL-6 ANGEL FIRE 0.2 SSE.
0700 AM SNOW 5 ESE BLACK LAKE 36.27N 105.18W
03/05/2022 M1.4 INCH COLFAX NM COCORAHS
COCORAHS STATION NM-CL-1 ANGEL FIRE 10.2
SSE.
0700 AM SNOW 1 NW VIETNAM VETERANS M 36.45N 105.30W
03/05/2022 M2.9 INCH COLFAX NM COCORAHS
COCORAHS STATION NM-CL-21 ANGEL FIRE 4.1
NNW.
0800 AM SNOW 1 E ARROYO SECO 36.52N 105.54W
03/05/2022 M1.2 INCH TAOS NM COCORAHS
COCORAHS STATION NM-TS-33 ARROYO SECO 1.4 E.
0900 AM SNOW 1 N EL MORRO NATIONAL M 35.05N 108.35W
03/05/2022 M1.0 INCH CIBOLA NM CO-OP OBSERVER
CO-OP OBSERVER STATION RAHN5 EL MORRO 2 WSW.
0700 AM SNOW 1 ESE TRUCHAS 36.04N 105.79W
03/05/2022 M1.4 INCH RIO ARRIBA NM COCORAHS
COCORAHS STATION NM-RA-40 TRUCHAS 1.4 ESE.
&&Local storm report, Mar 5, 10:56 AM MST, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1056 AM MST SAT MAR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 AM SNOW 3 E ANGEL FIRE 36.38N 105.24W
03/05/2022 E4.0 INCH COLFAX NM PUBLIC
0700 AM SNOW ANGEL FIRE 36.39N 105.28W
03/05/2022 M2.3 INCH COLFAX NM COCORAHS
COCORAHS STATION NM-CL-6 ANGEL FIRE 0.2 SSE.
0700 AM SNOW 5 ESE BLACK LAKE 36.27N 105.18W
03/05/2022 M1.4 INCH COLFAX NM COCORAHS
COCORAHS STATION NM-CL-1 ANGEL FIRE 10.2
SSE.
0700 AM SNOW 1 NW VIETNAM VETERANS M 36.45N 105.30W
03/05/2022 M2.9 INCH COLFAX NM COCORAHS
COCORAHS STATION NM-CL-21 ANGEL FIRE 4.1
NNW.
0800 AM SNOW 1 E ARROYO SECO 36.52N 105.54W
03/05/2022 M1.2 INCH TAOS NM COCORAHS
COCORAHS STATION NM-TS-33 ARROYO SECO 1.4 E.
0900 AM SNOW 1 N EL MORRO NATIONAL M 35.05N 108.35W
03/05/2022 M1.0 INCH CIBOLA NM CO-OP OBSERVER
CO-OP OBSERVER STATION RAHN5 EL MORRO 2 WSW.
0616 AM SNOW RED RIVER 36.71N 105.42W
03/05/2022 E2.0 INCH TAOS NM PUBLIC
0922 AM SNOW 8 SSW SAN MIGUEL 36.87N 106.23W
03/05/2022 E3.0 INCH RIO ARRIBA NM OTHER FEDERAL
SNOTEL - SAN ANTONIO SINK.
0603 AM SNOW 3 NW TRES RITOS 36.16N 105.55W
03/05/2022 E5.0 INCH TAOS NM PUBLIC
0700 AM SNOW 1 ESE TRUCHAS 36.04N 105.79W
03/05/2022 M1.4 INCH RIO ARRIBA NM COCORAHS
COCORAHS STATION NM-RA-40 TRUCHAS 1.4 ESE.
&&The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 5:21 PM MST | Dust Storm Advisory | ABQ | Santa Fe | 39 min |
| Mar 5, 1:38 AM MST | Wind Advisory | ABQ | Colfax, Guadalupe, Harding, Mora, Quay, San Miguel | 12 hr |
| Mar 5, 3:19 AM MST | Fire Weather Watch | ABQ | Bernalillo, Sandoval, Socorro, Valencia | 11 hr |
| Mar 5, 3:19 AM MST | Red Flag Warning | ABQ | Harding, San Miguel, Union | 15 hr |
| Mar 5, 1:53 PM MST | Winter Weather Advisory | ABQ | Colfax, Rio Arriba, Taos | 27 hr |
| Mar 5, 2:16 PM MST | Red Flag Warning | ABQ | Bernalillo, Sandoval, Socorro, Valencia | 29 hr |
Nearby
Wind Advisories in New Mexico, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.